# SDR HEEA084626

- Difficulty date: February 14, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N2298Z
- Make and model: Bell 412
- Aircraft serial: 33077
- Aircraft time: 18,612 hours
- System (JASC): 3434 · Marker Beacon System
- Part: Receiver
- Part number: 066104400
- Part serial: 3798
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RECEIVER FAILED OUTER MARKER LIGHT INOPERATIVE. CLEANED EXCESSIVE CORROSION.  BENCH CHECK GOOD.
